MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM; SCREW, FIXATION, BONE
Model Number 02.118.526
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient id: (b)(6).Patient weight is unknown.Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of variable angle locking compression plate (va-lcp) olecranon plate on (b)(6) 2018, due to pain.During removal of the plate, the screwdriver would not disengage from the screwdriver handle.Another screwdriver was used to successfully complete the procedure with a ten (10) minute delay.Patient outcome was not reported.This report will address the complaint about the va-lcp olecranon plate that was removed due to pain.The screwdriver blade and screwdriver handle have been captured under related complaint number (b)(4).This is report 8 of 8 for (b)(4).
 
Event or Problem Description
It was further reported that plate and screws were removed successfully.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Date of report: this date was reported as 7/31/2018 in error.The correct date should have been 7/16/2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM METAPHYSEAL SCR SLF-TPNG W/T8 STRDRV RECESS/26MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7753815
Report Number2939274-2018-53204
Device Sequence Number1719860
Product Code HWC
UDI-Device Identifier10886982039323
UDI-Public(01)10886982039323
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.526
Device Catalogue Number02.118.526
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date09/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;